Takahiro Shiota

From Wikipedia, the free encyclopedia
Jump to: navigation, search

Takahiro Shiota (塩田 隆比呂, Shiota Takahiro?) is a Japanese mathematician at Kyoto University. In 1986, he proved Novikov's conjecture about the Riemann–Schottky problem by characterization of Jacobian varieties.[1]

Shiota obtained his doctorate at Harvard University in 1984.[2]


  1. ^ Shiota, Takahiro (1986). "Characterization of Jacobian varieties in terms of soliton equations". Inventiones Mathematicae. 83 (2): 333–382. doi:10.1007/BF01388967. 
  2. ^ Harvard Mathematics Department Dissertations